# SDR DHL2008764535

- Difficulty date: May 22, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT BS 870 IN RT W/WELL AT APU LOAD CONTROL VALVE CUT-OUT.  TRIMMED OUT CRACKED MATERIAL, FABRICATED REPAIR PARTS, AND INSTALLED REPAIR AT BS 870 BULKHEAD PER B727 SRM 53-10-9 FIG 5, 51-10-6, 51-10-1, AND NDTM PT6, 51-00-00 FIG 23.
